# SDR AALA202211024450

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 8,024 hours, 2,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30664515
- Part serial: M15241
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 15,103 hours, 5,812 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK DIFFICULT TO RELEASE. MAINTENANCE FOUND THE SLIDE WAS INTERFERRING WITH THE OPERATION OF THE GUST LOCK AND REPLACED IT PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCCOMPLISHED.
